# SDR SWAA2023122124940

- Difficulty date: November 26, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 LBL 2' FLOOR PANEL BREAK CRACK<[01] REMOVED AND REPLACED FLOOR PANEL BREAK AT MAIN CABIN STA 540 LBL 2' AS PER SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED FLOOR PANEL BREAK AT MAIN CABIN STA 540 LBL 2' AS PER SRM 51-40-02-0G-0; BOEING DWG #143A0060.;[03] VERIFIED STEP 2
